MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DUALOK BREAST LESION LOCALIZATIONS WIRE; BREAST LOCALIZATION WIRES

BARD PERIPHERAL VASCULAR, INC. DUALOK BREAST LESION LOCALIZATIONS WIRE; BREAST LOCALIZATION WIRES
Model Number LW0107
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 1 malfunction event involving 2 devices on the same patient.A review of the event indicated that model lw0107 breast localization wire experienced both difficulty to advance and difficulty to remove on both devices.This was received from one source.The event involved a patient with no reported injury.The patient is female, and age and weight were not reported.
 
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has not been returned for evaluation; therefore, the investigation is inconclusive for the wire advancement issue and wire removal issue as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description

Brand Name
DUALOK BREAST LESION LOCALIZATIONS WIRE
Common Device Name
BREAST LOCALIZATION WIRES
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8485527
Report Number2020394-2019-00229
Device Sequence Number11130685
Product Code GDF
UDI-Device Identifier00801741079757
UDI-Public(01)00801741079757
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberLW0107
Device Catalogue NumberLW0107
Device Lot NumberRECS1578
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/04/2019
Supplement Report FDA Received Date07/25/2019
Patient Sequence Number1